MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RMT281414
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 12/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient medications: niacin, aspirin, tramadol, irbesartan, estradiol, and chlorthalidone.Additional devices implanted and/or related to this event: pxc141200/12454304: udi (b)(4).The review of the manufacturing paperwork verified that these lots met all pre-release specifications.The gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include, but are not limited to occlusion of device or native vessel.
 
Event or Problem Description
On (b)(6) 2014, the patient was implanted with a gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.There were two non-gore® balloon expandable stents (brand is unknown) implanted distal to the gore® excluder® limbs, one on each side.It was reported that ultrasound images dated (b)(6) 2018, revealed a possible occluded limb on the left side of the implanted graft.On (b)(6) 2018, the physician reintervened and dilated the right limb with a 12mmx4cm balloon and did a right to left femoral popliteal bypass surgery.The occluded limb was occluded from the distal end of the stent on the left limb up to the flow divider of the rmt281414 device.The field sales associate recalls the pxc14122 device was on the left side also and occluded.The patient tolerated the reintervention.
 
Event or Problem Description
On (b)(6) 2014, the patient was implanted with a gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.There were two non-gore® balloon expandable stents (brand is unknown) implanted distal to the gore® excluder® limbs, one on each side.It was reported that ultrasound images dated on (b)(6) 2018, revealed a possible occluded limb on the left side of the implanted graft.On (b)(6) 2018, the physician reintervened and dilated the right limb with a 12mmx4cm balloon and did a fem-fem bypass surgery.The occluded limb was occluded from the distal end of the stent on the left limb up to the flow divider of the rmt281414 device.The field sales associate recalls the pxc14122 device was on the left side also and occluded.The patient tolerated the reintervention.
 
Additional Manufacturer Narrative
Correction event.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8248735
Report Number2017233-2019-00034
Device Sequence Number11332746
Product Code MIH
UDI-Device Identifier00733132610716
UDI-Public00733132610716
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2016
Device Catalogue NumberRMT281414
Device Lot Number11735629
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/15/2019
Supplement Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient Weight64